| Model Number |
CI-1601-05 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The recipient reportedly had partial insertion, per surgeon choice, for residual hearing preservation.The recipient experienced sound quality issues.Programming adjustments were made were made; however, the issue did not resolve.The recipients array was reinserted on (b)(6) 2025.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The recipient's activation reportedly went well.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.